Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is it normal to get brownish black and watery bleeding after using OC pills regularly ?

hi dr, am 24yrs old and was married in 2010. before marriage my periods are irregular like for 2 to 3months gap and after marriage it changed to 1 to 2 months of gap and after 5 months from marriage we thought of having children after 4yrs and started using OC pills(YAZ)and after that on every 28 or 29th day i got my period but bleeding was really different with some chocolate smell and it looks like brown or black color and it was something like powder mixed with liquid and very confused and now worrying whether i can be pregnant after stopping this pills and am i eligible for having a child.
Asked On : Wed, 9 Feb 2011
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.
irregulr periods are common complaits in women and oc pills ar one method used to correct them. however some irregularities can be noted once you start taking them but the periods will normalise in a couple of cycles.
brown discharge can be due to many conditions like endometriosis. i would advise you to consult your gynecologist in this regard and evaluate the same.
as of your pregancy status you can do a pregancy test to know your status.
you can stop oc pills six months before you want to concieve.
i hope i have answered your query.
take care
Answered: Sun, 14 Aug 2011
I find this answer helpful
  User's Response
hi, welcome to HCM.oc pills are not always safe in all patients for long use.If you are planning to get pregnant, stop the pills.You should get your basic pelvic ultrasound done to look for the cause of irregular and abnormal menstrual blood flow.So visit your gynaec soon.
Answered: Sun, 14 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor